# SDR AALA202111098349

- Difficulty date: October 26, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 58,479 hours, 23,199 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000300
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L=1.00 IN, W=1.00 IN, D=0.063 IN, ON LAVATORY FLOOR BEAM LOCATED AT FR64, WL Z500, BL Y-765. REPLACED FLOOR BEAM PER SRM 51-42-11.
